# SDR TWAA9914605

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE AIRCRAFT WAS ON THE GROUND SPARKS WERE OBSERVED COMING FROM THE FUELING PANEL.  REPLACED A BROKEN WIRE.  CC00 9-4-99 STL.
